# SDR GLBA2001105

- Difficulty date: May 22, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 10,680 hours, 14,336 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Meter
- Part number: 12281301
- Part serial: 511516
- Condition: Failed
- Location: Fuel Flow
- Part time: 423 hours, 440 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT AND RIGHT FUEL FLOW GAUGES FLUCTUATED WHEN POWER ADVANCED, REPLACED FLOW METER
